# SDR COMA9960448

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 555406
- Condition: Failed
- Location: Nlg
- Part time: 10,084 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG DID NOT EXTEND.  REPLACED THE NLG SELECTOR VALVE.
